Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A General Theory of the Distribution of Gene Frequencies. II. Non-Overlapping Generations

P. A. P. Moran
Proceedings of the Royal Society of London. Series B, Biological Sciences
Vol. 149, No. 934 (Jul. 1, 1958), pp. 113-116
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/83237
Page Count: 4
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A General Theory of the Distribution of Gene Frequencies. II. Non-Overlapping Generations
Preview not available

Abstract

The distribution of gene frequency at a single locus in a population of diploid individuals with two sexes, subject to mutation, non-random mating and phenotypic selection, is obtained in the case where all the population dies at the same time and is replaced by a new generation. The distribution is similar to that obtained by Wright with a correction due to the non-randomness of the mating.

Page Thumbnails

  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116